MathSciNet Relay Station
MathSciNet bibliographic data
MR119394 (22 #10158) 65.00
Lee, Kiuck; Radosevich, Lee G. Evaluation of $\partial J\sb{\nu }(z)/\partial \nu $. J. Math. and Phys. 39 1960 293–299.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement